The dual group of a spherical variety

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autorinnen und Autoren: Knop F, Schalke B
Zeitschrift: Transactions of the Moscow Mathematical Society
Jahr der Veröffentlichung: 2017
Band: 78
Seitenbereich: 187-216
ISSN: 0077-1554
eISSN: 1547-738X
Sprache: Englisch


Abstract


Let X be a spherical variety for a connected reductive group G. Work of Gaitsgory-Nadler strongly suggests that the Langlands dual group Gv of G has a subgroup whose Weyl group is the little Weyl group of X. Sakellaridis-Venkatesh defined a refined dual group GvX and verified in many cases that there exists an isogeny φ from GvX to Gv. In this paper, we establish the existence of φ in full generality. Our approach is purely combinatorial and works (despite the title) for arbitrary G-varieties.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Knop, Friedrich Prof. Dr.
Lehrstuhl für Mathematik (Algebra und Geometrie)
Schalke, Barbara
Lehrstuhl für Mathematik (Algebra und Geometrie)


Zitierweisen

APA:
Knop, F., & Schalke, B. (2017). The dual group of a spherical variety. Transactions of the Moscow Mathematical Society, 78, 187-216. https://dx.doi.org/10.1090/mosc/270

MLA:
Knop, Friedrich, and Barbara Schalke. "The dual group of a spherical variety." Transactions of the Moscow Mathematical Society 78 (2017): 187-216.

BibTeX: 

Zuletzt aktualisiert 2018-07-08 um 03:08